Open Access Library Journal

Vol.6 No.3(2019), Paper ID 91116, 8 pages

DOI:10.4236/oalib.1105244

 

On Landsberg and Berwald Spaces of Two Dimensional Finslerian Space with Special (α, β)-Metric

 

Pradeep Kumar, T. S. Madhu, B. R. Sharath

 

Department of Mathematics, Acharya Institute of Technology, Soladevanahalli, Bengaluru, India
Department of Mathematics, Acharya Institute of Technology, Soladevanahalli, Bengaluru, India
Department of Mathematics, Vemana Institute of Technology, Bengaluru, India

 

Copyright © 2019 Pradeep Kumar, T. S. Madhu, B. R. Sharath et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kumar, P. , Madhu, T. and Sharath, B. (2019) On Landsberg and Berwald Spaces of Two Dimensional Finslerian Space with Special (α, β)-Metric. Open Access Library Journal, 6, 1-8. doi: 10.4236/oalib.1105244.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.